# SDR DXTA2024101800876

- Difficulty date: October 16, 2024
- Submitted: October 18, 2024
- Operation: Air carrier
- Aircraft: N788QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20607
- Aircraft time: 9,128 hours, 5,289 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Ecs
- Condition: Contaminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

AFTER ENGINES STARTUP HAD BURNT ACIDIC SMELL COMING OUT OF ECS. OPS NORMAL RUNNING WITH APU. SMELL DECREASED BIT WAS STILL PRESENT AFTER ABOUT 5 MINUTES. RETURNED TO MAINTENANCE DUE TO OIL BYPASS ISSUE. AFTER SHUTDOWN BAGGAGE COMPARTMENT HAD STRONG BURNING SMELL AND ACCESSORY AREA HAD STRANGE CHARRED SMELL.   C/W CL350 SIL LS-CL300-01 CLEANING PROCEDURE FOR OIL IN THE BLEED AIR SYSTEM & AIR CONDITIONING PACK. OPERATED BOTH ENGINES BLEED AIR ECS, ADJUSTED THE TEMPERATURE HOT TO COLD THROUGHOUT 15-20 MINS IAW CL 350 AMM 21-60-00-710-801. NO BAD OR FOUL ODOR NOTED THROUGHOUT THE AIRCRAFT.
